# SDR 97UAL900410

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1817U
- Make and model: Doug DC-10-10
- Aircraft serial: 46616
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AT 140 KNOTS DUE TO NR 2 ENGINE FAILURE LIGHT ON.  *S/D*  THE ENGINE WAS REMOVED AND WILL BE SOLD WITHOUT REPAIR BY UNITED AIRLINES.
